# SDR CA120426011

- Difficulty date: January 12, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002A12
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: 600102375
- Condition: Misinstalled
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) THROUGH AN SRPSA, 58446, REPORTED DAMAGE TO THE ANTI-ROTATION TAB OF SIDE STAY FITTING 601-10374-1/-2.  AFTER INVESTIGATION, SHAFT, 600-10237-5 WAS FOUND INSTALLED ON SIDE STAY FITTING 601-10374-1/-2 ON AC 3010 BY ERROR.
